Hi, some quick back story. 3 Months ago, I had a seizure, went on AEDs for a bit, developed terrible side effects, doctor decided to take me off and prescribe another AED which I've yet to start taking as I'm still recovering from the side effects on the first one. Well, I was feeling run down with dizziness and headaches when I went to see my primary doc(naturopath). He suggested trying b12 injections and seeing if they help with my condition at all. In the office, I received a b-complex injection alongside a b12 injection with instructions to do the b12 inection(methylb12) 3x/week for a month and seeing if I see any benefit in terms of how I feel. Well, one/two day after the injections, I started to develop some new symptoms. I've been getting muscle twiches all over my body. Seemed to start near the bottom in the legs but also moved upwards to my arms and face. It's not terrible at the moment and seems to get worse at night but I'm getting muscle twitches in random places alongside some tingling and weakness. Twitches are basically mild but happen in random parts of the arms and sometimes happen to muscles that control movement so I have slight movements of the arms or pinkies or toes or shoulders at times when the right muscles twitch. I'm just wondering if B12 initially can cause such symptoms. The shot was on Tuesday morning and the tingling/twitching developed around thursday and has persisted to today. It started near the legs and moved up and now I'm having some symptoms in the face as well(light tingling near cheek and above eyelids) while the legs seem to have settled down a bit. but the arms are still problematic.